Posted by Joel (22.214.171.124) on May 10, 2000 at 09:02:38:
Well, I did it, and just joined OUCH. I would be happy to serve on a committee in some capacity, if someone will let me know how. I work for the military at West Point, and am pretty capable at writing (including necessary beaurocratic-type stuff), so let me know if I can be useful! Anyway, another question and some comments: After self-medicating with Prednisone (from a friend)for a couple of weeks, I was finally able to see a neurologist who prescribed 80 mg per day. The drug is keeping the headache away, although I get some pain and shadowing during the night, especially. Nothing, repeat, nothing, that is not handleable in comparison with the real thing! The Prednisone, however, keeps me wide awake and perspiring like I've never done before! All of this, however, is nothing compared with actually having the headaches! Anyone else with similar experiences? Also, I have this gut feeling that the Prednisone is taking longer and requiring a higher dosage to work. Does this mean I may have to move on to something else? Also, I would love to attend the convention. It's definitely a possibility, if I can fit the time in this summer!
Post a Followup